# SDR AWXA200400261

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 52,245 hours, 19,761 cycles
- Engine: Rroyce RB211*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tpu
- Part number: ETPU10002C
- Part serial: BX31067
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 10,042 hours, 4,107 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO LAS, WITH IDLE THRUST LEVERS THE NR 1 ENGINE SHUTDOWN.  ENGINE RESTARTED AND OPERATED NORMALLY, RECEIVED STATUS MESSAGE LT ENG LP PUMP WITH ENGINE FAILURE FRM 73-11-05-01.  DECLARED EMERGENCY, AND LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE TROUBLESHOT IAW FIM 71-05-00, REMOVED AND REPLACED THE NR 1 ENGINE FUEL FLOW GOVERNOR IAW T/C R5M73603, AND REPLACED ENGINE TRANSIENT PRESSURE UNIT IAW BMM 75-32-15-004-001.  HIGH PRESSURE FUEL PUMP WAS REMOVED AND REINSTALLED IAW T/C R5M73602, OPERATIONAL CHECK WAS GOOD.  PART NAME; FUEL FLOW GOVERNOR, MFG; ROLLS-ROYCE, P/N; FFG021BH, S/N; 1947551, TT; 50415, TC; 19771, TSR; 439.
